# SDR UPS05845293

- Difficulty date: August 11, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 857 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT FS 857.125 L18R AFT SIDE.  REMOVED AND REPLACED END FITTING AT FS 857.125 L18R IAW SRM 51-1-20D AND DWG 4750420.
